# SDR AALA20150804013

- Difficulty date: July 26, 2015
- Submitted: August 4, 2015
- Operation: Air carrier
- Aircraft: N803NN
- Make and model: Boeing 737823
- Aircraft serial: 31073
- Aircraft time: 19,405 hours, 7,513 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 111A6201
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGITUDINAL FLOORBEAM UPPER CHORD FLANGES CRACKED AT FS 727B & LBL 24.75.  COMPLETED REPAIRS IAW FINAL EA 253220, 8100-9, AMOC & SB 737-53-1296, COMPLETED AD 2013-23-04.
